# SDR SWAA2024103039778

- Difficulty date: September 20, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strip
- Condition: Debonded
- Location: Zone 600 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED LEADING EDGE KRUEGER FLAP 4 STRIP AT RT WING 2024-588245<[01] INSTALLED LEADING EDGE KRUEGER FLAP 4 STRIP AT RT WING IAW B737-700 SRM 51-20-05;[02] CORRECTED STEP 1  INSTALLED LEADING EDGE KRUEGER FLAP 4 STRIP AT RT WING IAW B737-700 SRM 51-20-05 AND DWG 114A1110-16 ;REV B SHEET 5 AND SHEET 8.;[03] CERTIFIED WORK PERFORMED.
